# SDR CA100528007

- Difficulty date: May 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 30,826 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Fod
- Location: Rt C/B Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT TOOK OFF AND AFTER A SHORT PERIOD OBSERVED PROBLEMS WITH THE PRESSURIZATION, NOT PRESSURIZING, AND ELECTED TO SWITCH TO MANUAL AND NOTED THERE WERE NO PROBLEMS AFTER THAT.  A SHORT TIME LATER DURING SOME TURBULENCE A LT AC BUS LIGHT ON THE ANNUNCIATION PANEL SO THEY SWITCHED TO THE 3RD INVERTER.  AT THIS POINT THE CREW STARTED TO SMELL SMOKE, ELECTRICAL IN NATURE, ALTHOUGH THEY DID NOT SEE ANY. THEY ATTEMPTED TO ISOLATE THE SMELL AND ALTHOUGH DID NOT ISOLATE IT BY TURNING C/B OFF THE SMOKE SMELL DID START TO DISSIPATE.  AFTER MX DID THEIR INVESTIGATION THEY FOUND A PAPERCLIP IN THE RT C/B PANEL.  ONCE THE PAPERCLIP WAS REMOVED ALL SYS FUNCTIONED NORMALLY.
